# SDR DALA2018030501428

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 81,798 hours, 29,621 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED THE LT INNER TENSION FITTING AT BS 1809 DUE TO CRACKING. COMPLIED WITH ERA 566145-14AD.
